# SDR IPXA2023071043602

- Difficulty date: May 18, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,953 hours, 22,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: NA
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: DENT IN FRAME FRS 1460R/H INBD OF STR 26. L=1.300, W= .800 PERFORMED SURFACE HFEC INSP ON THE CUTOUT EDGES AND SURROUNDING SURFACE AREA TO THE FRAME REPAIR AT STA 1460 R/H SIDE. SURFACE AREA AND SURROUNDING SURFACE IS CRACK / DEFECT FREE AT THIS TIME. ACCOMPLISHED INSP IAW NTM PART 6 51-00-19. NDT COMPLETE. INSP ONLY T91112. PERFORMED COLD WORK AT 4 HOLES FROM FRAME REPAIR STA 1460 RH I.A.W. S.R.M 51-40-09. INSTALLED J-SECTION REPAIR AT STA 1460 RH, I.A.W. S.R.M. 53-00-07-2R-5. REINSTALLED TIE DOWN FITTING AT STA 1460 RH, I.A.W. .S.R.M. 51-40-02. TREATED AND PRIMED NEW J-SECTION I.A.W.S.R.M.51-20-01 (OUT OF SEQUENCY). VERIFIED ALL WORK COMPLETED.
